MAUDE Adverse Event Report: TORNIER S.A.S. CEMENT RESTRICTOR DIA.24MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

TORNIER S.A.S. CEMENT RESTRICTOR DIA.24MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number EBO101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 01/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device(s) were not returned for evaluation, and no other additional information was received from the clinical site.More detailed information about the patient's medical history, the event details and the involved device(s) must be available to determine the root cause.If any additional information becomes available, the investigation will be reopened and re-evaluated accordingly.
 
Event or Problem Description
The manufacturer received stryker collaborative study (scs) named "a retrospective data collection for the prevention of cement progression in the diaphysis utilizing the tornier cement restrictor during implant procedures" that contains collected data on the usage and the outcomes of cement restrictor.The data was collected between 28 nov 2022 and 20 jan 2023.During the review of the report, it was not possible to establish a specific device detail, patient information, and currently no additional device information is available; however, the following adverse event was reported: superficial infection in 2 cases it is for patient 2 out of 2.
 
Event or Problem Description
The manufacturer received stryker collaborative study (scs) named "a retrospective data collection for the prevention of cement progression in the diaphysis utilizing the tornier cement restrictor during implant procedures" that contains collected data on the usage and the outcomes of cement restrictor.The data was collected between 28 nov 2022 and 20 jan 2023.During the review of the report, it was not possible to establish a specific device detail, patient information, and currently no additional device information is available; however, the following adverse event was reported: superficial infection in 2 cases.It is for patient 2 out of 2.
 
Additional Manufacturer Narrative
Please note correction to the initially reported catalog #, product long description and pma/510(k).This complaint has been generated based on findings discovered during clinical review process.The alleged event could not be confirmed, since no additional information was received from the author or the article.More detailed information about the patient medical history, the event circumstances, and medical reports must be available to determine the root cause.If any additional information becomes available, the investigation will be reopened and re-evaluated accordingly.

Brand Name
CEMENT RESTRICTOR DIA.24MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24773138
Report Number3000931034-2026-00329
Device Sequence Number14968605
Product Code JDI
UDI-Device Identifier03700386922053
UDI-Public03700386922053
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K973453
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberEBO101
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by Manufacturer04/09/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown